- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 154725, 14 pages
Global Stability of Multigroup SIRS Epidemic Model with Varying Population Sizes and Stochastic Perturbation around Equilibrium
School of Mathematical Sciences, Harbin Normal University, Harbin 150500, China
Received 8 October 2013; Accepted 17 December 2013; Published 20 January 2014
Academic Editor: Francisco Solís Lozano
Copyright © 2014 Xiaoming Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- C. Ji, D. Jiang, and N. Shi, “Multigroup SIR epidemic model with stochastic perturbation,” Physica A, vol. 390, no. 10, pp. 1747–1762, 2011.
- A. Lajmanovich and J. A. Yorke, “A deterministic model for gonorrhea in a nonhomogeneous population,” Mathematical Biosciences, vol. 28, no. 3-4, pp. 221–236, 1976.
- E. Beretta and V. Capasso, “Global stability results for a multigroup SIR epidemic model,” in Mathematical Ecology, T. G. Hallam, L. J. Gross, and S. A. Levin, Eds., pp. 317–342, World Scientific, Teaneck, NJ, USA, 1988.
- H. W. Hethcote, “An immunization model for a heterogeneous population,” Theoretical Population Biology, vol. 14, no. 3, pp. 338–349, 1978.
- H. W. Hethcote and H. R. Thieme, “Stability of the endemic equilibrium in epidemic models with subpopulations,” Mathematical Biosciences, vol. 75, no. 2, pp. 205–227, 1985.
- H. R. Thieme, “Local stability in epidemic models for heterogeneous populations,” in Mathematics in Biology and Medicine, V. Capasso, E. Grosso, and S. L. Paveri-Fontana, Eds., vol. 57 of Lecture Notes in Biomathematics, pp. 185–189, Springer, Berlin, Germany, 1985.
- H. R. Thieme, Mathematics in Population Biology, Princeton University Press, Princeton, NJ, USA, 2003.
- H. Guo, M. Y. Li, and Z. Shuai, “A graph-theoretic approach to the method of global Lyapunov functions,” Proceedings of the American Mathematical Society, vol. 136, no. 8, pp. 2793–2802, 2008.
- M. Y. Li, Z. Shuai, and C. Wang, “Global stability of multi-group epidemic models with distributed delays,” Journal of Mathematical Analysis and Applications, vol. 361, no. 1, pp. 38–47, 2010.
- H. Guo, M. Y. Li, and Z. Shuai, “Global stability of the endemic equilibrium of multigroup SIR epidemic models,” Canadian Applied Mathematics Quarterly, vol. 14, no. 3, pp. 259–284, 2006.
- Y. Muroya, Y. Enatsu, and T. Kuniya, “Global stability for a multi-group SIRS epidemic model with varying population sizes,” Nonlinear Analysis: Real World Applications, vol. 14, no. 3, pp. 1693–1704, 2013.
- Y. Nakata, Y. Enatsu, and Y. Muroya, “On the global stability of an SIRS epidemic model with distributed delays,” Discrete and Continuous Dynamical Systems A, vol. 2011, pp. 1119–1128, 2011.
- Y. Enatsu, Y. Nakata, and Y. Muroya, “Lyapunov functional techniques for the global stability analysis of a delayed SIRS epidemic model,” Nonlinear Analysis: Real World Applications, vol. 13, no. 5, pp. 2120–2133, 2012.
- C. C. McCluskey, “Complete global stability for an SIR epidemic model with delay—distributed or discrete,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 55–59, 2010.
- N. Dalal, D. Greenhalgh, and X. Mao, “A stochastic model of AIDS and condom use,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 36–53, 2007.
- C. Ji, D. Jiang, and N. Shi, “Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with stochastic perturbation,” Journal of Mathematical Analysis and Applications, vol. 359, no. 2, pp. 482–498, 2009.
- C. Ji, D. Jiang, and X. Li, “Qualitative analysis of a stochastic ratio-dependent predator-prey system,” Journal of Computational and Applied Mathematics, vol. 235, no. 5, pp. 1326–1341, 2011.
- E. Tornatore, S. M. Buccellato, and P. Vetro, “Stability of a stochastic SIR system,” Physica A, vol. 354, no. 1–4, pp. 111–126, 2005.
- E. Beretta, V. Kolmanovskii, and L. Shaikhet, “Stability of epidemic model with time delays influenced by stochastic perturbations,” Mathematics and Computers in Simulation, vol. 45, no. 3-4, pp. 269–277, 1998.
- L. Shaikhet, “Stability of predator-prey model with aftereffect by stochastic perturbation,” Stability and Control, vol. 1, no. 1, pp. 3–13, 1998.
- M. Carletti, “On the stability properties of a stochastic model for phage-bacteria interaction in open marine environment,” Mathematical Biosciences, vol. 175, no. 2, pp. 117–131, 2002.
- M. Bandyopadhyay and J. Chattopadhyay, “Ratio-dependent predator-prey model: effect of environmental fluctuation and stability,” Nonlinearity, vol. 18, no. 2, pp. 913–936, 2005.
- R. R. Sarkar and S. Banerjee, “Cancer self remission and tumor stability—a stochastic approach,” Mathematical Biosciences, vol. 196, no. 1, pp. 65–81, 2005.
- M. Bandyopadhyay, T. Saha, and R. Pal, “Deterministic and stochastic analysis of a delayed allelopathic phytoplankton model within fluctuating environment,” Nonlinear Analysis: Hybrid Systems, vol. 2, no. 3, pp. 958–970, 2008.
- L. Shaikhet, “Stability of a positive point of equilibrium of one nonlinear system with aftereffect and stochastic perturbations,” Dynamic Systems and Applications, vol. 17, no. 1, pp. 235–253, 2008.
- N. Bradul and L. Shaikhet, “Stability of the positive point of equilibrium of Nicholson's blowflies equation with stochastic perturbations: numerical analysis,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 92959, 25 pages, 2007.
- B. Mukhopadhyay and R. Bhattacharyya, “A nonlinear mathematical model of virus-tumor-immune system interaction: deterministic and stochastic analysis,” Stochastic Analysis and Applications, vol. 27, no. 2, pp. 409–429, 2009.
- C. Yuan, D. Jiang, D. O'Regan, and R. P. Agarwal, “Stochastically asymptotically stability of the multi-group SEIR and SIR models with random perturbation,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 6, pp. 2501–2516, 2012.
- J. Yu, D. Jiang, and N. Shi, “Global stability of two-group SIR model with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 360, no. 1, pp. 235–244, 2009.
- L. Imhof and S. Walcher, “Exclusion and persistence in deterministic and stochastic chemostat models,” Journal of Differential Equations, vol. 217, no. 1, pp. 26–53, 2005.
- X. Fan and Z. Wang, “Stability analysis of an SEIR epidemic model with stochastic perturbation and numerical simulation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 14, no. 2, pp. 113–121, 2013.
- X. Fan, Z. Wang, and X. Xu, “Global stability of two-group epidemic models with distributed delays and random perturbation,” Abstract and Applied Analysis, vol. 2012, Article ID 132095, 12 pages, 2012.
- Z. Wang, X. Fan, and Q. Han, “Global stability of deterministic and stochastic multigroup SEIQR models in computer network,” Applied Mathematical Modelling, vol. 37, no. 20-21, pp. 8673–8686, 2013.
- X. Mao, Stochastic Differential Equations and Applications, Horwood Publishing, Chichester, UK, 2nd edition, 2008.